| Model Number |
400U23 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
07/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: the analysis and investigation is in progress.A supplemental report will be submitted after completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this 23mm aortic bioprosthetic valve, it was explanted and replaced with an unknown product.The reason for the replacement was reported as aortic insufficiency.No additional adverse patient effects were reported.
Event or Problem Description
Additional information received reported the reason for intervention as mild aortic insufficiency.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Sections updated: b.5 g.6 h.2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed that the valve was discolored showing blood contact.All leaflets appear partially open with a large gap at the point of coaptation.All leaflets are stiff due to desiccation.All leaflets appear intact.Note: due to the receipt condition, a detailed analysis could not be performed.All commissures appear intact.H3: device evaluated? updated h6: updated the codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.